# SDR DALA2024070806869

- Difficulty date: July 7, 2024
- Submitted: July 8, 2024
- Operation: Air carrier
- Aircraft: N112DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50031
- Aircraft time: 13,348 hours, 6,090 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: UNKNOWN
- Condition: Nicked
- Location: Fwd Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NICKS ON FWD PASSENGER ENTRY DOOR EXTERIOR SKIN AND EXTERIOR HANDLE.  COMPLIED WITH PRI 618853-14 REV 0, REV 1 AND ER/A 618853-14 REV O ASSOCIATED ER/A 61-885314 ADDED FOR AC 8112. (LP# 0433670)
